# SDR GTIA9700321

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FLT 1606 - RED LENS MISSING FROM EMERGENCY FLOOR LIGHTING (THIRD FROM THE FRONT).  REPLACED MISSING LENSES AND BULB FOR EMERGENCY FLOOR LIGHTING.  OPS CHECK GOOD.  (X)
